Toggle Main Menu Toggle Search

Open Access padlockePrints

Analysis of stock market indices through multidimensional scaling

Lookup NU author(s): Dr Mike Cox


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Cox MAA

Publication type: Article

Publication status: Published

Journal: Journal of Statistical Computation and Simulation

Year: 2013

Volume: 83

Issue: 11

Pages: 2015-2029

Print publication date: 24/04/2012

ISSN (print): 0094-9655

ISSN (electronic): 1563-5163

Publisher: Taylor & Francis Ltd.


DOI: 10.1080/00949655.2012.678361


Altmetrics provided by Altmetric